MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; PROXIMAL FEMUR, RIGHT, 98MM

ONKOS SURGICAL ELEOS; PROXIMAL FEMUR, RIGHT, 98MM
Model Number PF-2000R-02M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's femoral head dislocated.The patient underwent a revision surgery where the following eleos implants were revised: two male-female midsections and proximal femur.The patient's femoral head was manufactured by a different company and was also revised during this revision surgery.The two 40mm eleos male-female midsections were revised to a 70mm eleos male-female midsection.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00102.#3013450937-2023-00103.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this adverse event.If additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
PROXIMAL FEMUR, RIGHT, 98MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17148512
Report Number3013450937-2023-00104
Device Sequence Number5589859
Product Code JDI
UDI-Device IdentifierB278PF2000R02M0
UDI-PublicB278PF2000R02M0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPF-2000R-02M
Device Catalogue NumberPF-2000R-02M
Device Lot Number90750-022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION.; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION.; P/N CB-13152-03M, ELEOS SEGMENTAL STEM.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient SexMale